# SDR UHLA201604120174

- Difficulty date: April 12, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 30,541 hours, 18,032 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARM, DISARM INDICATOR ON THE LT IS ONLY PARTIALLY VISIBLE WHEN SLIDE IS IN ARMED POSITION.  R & R NEW L1 DOOR LOCK INDICATOR MASKS IAW MM 52-22-01.
